# SDR CALA9700570

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT BLG WHEEL WELL PRESSURE DECK WEB CORRODED AT STA 1353, RBL 115.  THE PRESSURE DECK WEB WAS REPAIRED IAW SRM 53-10-07, FIGURE 2.
